# SDR R61A201706280477

- Difficulty date: June 28, 2017
- Submitted: June 30, 2017
- Operation: Air carrier
- Aircraft: N644RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000061
- Aircraft time: 35,208 hours, 22,052 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Rig
- Location: L1
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR RIG FAILED. DOOR COMES IN CROOKED. TOP SIDE IN DOOR ARM HAS LATERAL PLAY. R&R L1 DOOR ARM IAW AMM 52-11-30.
